# SDR SWIA201232089

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,086 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY IS BURNED OUT.  (FLT 2976)  RELAMPED EMERGENCY LIGHT.
